# SDR IPXA2023123017389

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 67,086 hours, 22,288 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR ARMING LEVER HINGED COVER SPRING BROKEN DEFERRED CREW ENTRY DOOR HINGED COVER IAW MEL 52-11-2, PLACARDS INSTALLED. OPEN
